# SDR 95ZZZW528

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246SS
- Make and model: Bag BAE146100A
- Aircraft serial: E1003
- System (JASC): 5280 · Landing Gear Doors
- Part: Plate
- Condition: Cracked
- Location: Lt Mlg Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR REAR HINGE BRACKET, FORWARD PLATE NEEDS TO BE REPLACED DUE TO CRACKS FOUND DURING THE COMPLIANCE OF EO E92/067/632RA.  CRACKS WERE CONFIRMED WITH ET.  AFTER BOTH FORWARD AND AFT PLATES WERE REMOVED FOUND DETECTION WAS EXFOLIATION.  REPLACED LEFT MLG AFT DOOR BRACKET ASSY IAW 146 MM 32-10-21, PROFILE CHECK TO BE COMPLIED WITH, WORK CARD GENERATED FOR PROFILE CHECK.  REF W/C 70.
